caret icon Back to all discussions

Ubrelvy and Increased Heart Rate

Has anyone taking Ubrelvy experienced an increase in their resting heart rate?

  1. Hi
    Great question! I've used this a few times and haven't noticed my heart rate increasing. Did you continue to experience this after using this medication? I'm sure others will reach out and share their experiences with you. In the meantime, you may want to mention this to your doctor.
    I hope you keep me posted, Nancy Harris Bonk Patient Leader/Moderator Migraine. Com

    1. Hi Nancy
      Thanks for your reply. I have always had a high resting HR (90) and did not notice a difference when I started Ubrelvy, which I took sparingly. I have been on Ubrelvy for maybe 2 years and now take the pill basically every other day (can't tolerate the injectables) and I just wasn't sure if the two could be related (because right now there seems to be no known cause/correlation with anything else). I am working with my PCP at the moment EKG, Echo... and will be talking with my migraine specialist soon.
      Thank you!


      1. Good to hear you are working with your doctor on this. I hope you keep us posted! Nancy Harris Bonk, Patient Leader/Moderator Migraine.com Team

    2. We did a call for Ubrevly side effects recently and I don't recall seeing anything re: heart rate changes- but have a look at the link in case I missed something: https://migraine.com/video/ubrelvy-nurtec-side-effects. Here's an additional article in which one of our contributors shares his experience with the treatment: https://migraine.com/living-migraine/ubrelvy-experience. I do recall feeling as if my heart raced when I took certain triptan medications years ago. Let us know what you learn when you talk with your doctor. Thinking of you - Holly (migraine.com team).

      1. Thank you so much for the links!

        or create an account to reply.